# SDR 29GA2018032000001

- Difficulty date: March 20, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N350AG
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 39,216 hours, 39,364 cycles
- Engine: Ge CT79B
- Engine time: 43,766 hours, 42,015 cycles
- System (JASC): 6100 · Propeller System
- Part: Washer
- Part number: NAS5134
- Condition: Failed
- Location: Nr 1 Pcu Rod End
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: B

## Discrepancy

DURING CRUISE AND LANDING, THE NR 1 ENGINE IGNITION LIGHT WOULD ILLUMINATE AND THE LEFT PROPELLER WOULD SURGE VIOLENTLY ANYTIME THE LEFT POWER LEVER WAS BELOW 20 PERCENT.  THE PROPELLER SURGED TO APPROX 1400 RPM.    R & R ROD END LOCK WASHER AT LEFT PCU, ALIGHMENT CHECK OF THE POWER LEVER CONTROL CABLE CHECKED GOOD IAW AMM 76-10-00-05.  FAILURE OF A WASHER THAT IS POSITIONED BETWEEN THE ROD END AND PCU CONTROL ARM,
